Alert archive / Oregon / Wind Advisories in 2005
Wind Advisory 25, NWS Pendleton, OR
NWS Pendleton, OR issued this wind advisory at Dec 7, 2005, 6:20 PM PST for Union County, Oregon. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Dec 7, 2005, 6:20 PM PST (02:20 UTC)
- Expired
- Dec 8, 2005, 8:52 AM PST
- In force
- 15 hr
- Issued by
- NWS Pendleton, OR
County Union County, OR
The radar
The Pendleton radar (KPDT), 78 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 00:00Z, 2.3 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1451 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KPDT 080220 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 620 PM PST WED DEC 7 2005 .SURFACE PRESSURE GRADIENTS WILL INCREASE OVER THE GRANDE RONDE VALLEY AND CAUSE WINDS TO INCREASE OVERNIGHT. ORZ049-081030- /O.NEW.KPDT.WI.Y.0025.051208T0220Z-051209T1800Z/ GRANDE RONDE VALLEY- INCLUDING THE CITY OF...LA GRANDE 620 PM PST WED DEC 7 2005 ...WIND ADVISORY IN EFFECT UNTIL 10 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM PST FRIDAY. STRONG GUSTY WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED TONIGHT AND THURSDAY MORNING...MAINLY NEAR LADD AND PYLES CANYONS AND IN THE SOUTH END OF THE GRANDE RONDE VALLEY. LIGHTER WINDS OF 20 TO 30 WITH GUSTS TO 45 MPH CAN BE EXPECTED IN THE VALLEY FROM THE CITY OF LA GRANDE NORTHWARD. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 31 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ RSC/GKH
5 follow-up statements
000 WWUS76 KPDT 080242 AAA NPWPDT URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE PENDLETON OR 642 PM PST WED DEC 7 2005 .SURFACE PRESSURE GRADIENTS WILL INCREASE OVER THE GRANDE RONDE VALLEY AND CAUSE WINDS TO INCREASE OVERNIGHT. ORZ049-081045- /O.EXT.KPDT.WI.Y.0025.000000T0000Z-051209T0000Z/ GRANDE RONDE VALLEY- INCLUDING THE CITY OF...LA GRANDE 642 PM PST WED DEC 7 2005 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM THURSDAY. STRONG GUSTY WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED TONIGHT AND THURSDAY MORNING...MAINLY NEAR LADD AND PYLES CANYONS AND IN THE SOUTH END OF THE GRANDE RONDE VALLEY. LIGHTER WINDS OF 20 TO 30 WITH GUSTS TO 45 MPH CAN BE EXPECTED IN THE VALLEY FROM THE CITY OF LA GRANDE NORTHWARD. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 31 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ RSC/GKH
000 WWUS76 KPDT 080243 CCA NPWPDT URGENT - WEATHER MESSAGE...CORRECTION NATIONAL WEATHER SERVICE PENDLETON OR 642 PM PST WED DEC 7 2005 .SURFACE PRESSURE GRADIENTS WILL INCREASE OVER THE GRANDE RONDE VALLEY AND CAUSE WINDS TO INCREASE OVERNIGHT. ORZ049-081045- /O.EXT.KPDT.WI.Y.0025.000000T0000Z-051209T0000Z/ GRANDE RONDE VALLEY- INCLUDING THE CITY OF...LA GRANDE 642 PM PST WED DEC 7 2005 ...WIND ADVISORY IN EFFECT UNTIL 4 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM THURSDAY. STRONG GUSTY WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED TONIGHT AND THURSDAY MORNING...MAINLY NEAR LADD AND PYLES CANYONS AND IN THE SOUTH END OF THE GRANDE RONDE VALLEY. LIGHTER WINDS OF 20 TO 30 WITH GUSTS TO 45 MPH CAN BE EXPECTED IN THE VALLEY FROM THE CITY OF LA GRANDE NORTHWARD. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 31 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ RSC/GKH
000 WWUS76 KPDT 080642 AAA NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1042 PM PST WED DEC 7 2005 .SURFACE PRESSURE GRADIENTS ARE CONTINUING TO INCREASE OVER THE GRANDE RONDE VALLEY AND ARE CAUSING SOUTH WINDS TO INCREASE. ORZ049-081445- /O.CON.KPDT.WI.Y.0025.000000T0000Z-051209T0000Z/ GRANDE RONDE VALLEY- INCLUDING THE CITY OF...LA GRANDE 1042 PM PST WED DEC 7 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THURSDAY... SUSTAINED WIND SPEEDS NEAR LADD AND PYLES CANYONS HAVE BEEN AROUND 30 MPH DURING THE PAST FEW HOURS. SURFACE PRESSURE GRADIENTS CONTINUE TO INCREASE BETWEEN THE BAKER VALLEY AND THE GRANDE RONDE VALLEY. THEREFORE STRONG GUSTY WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED TO DEVELOP OVERNIGHT AND THURSDAY MORNING...MAINLY NEAR LADD AND PYLES CANYONS. LIGHTER WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED IN THE REMAINDER OF THE GRANDE RONDE VALLEY OVERNIGHT AND ON THURSDAY. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 31 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ RSC
000 WWUS76 KPDT 081132 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 332 AM PST THU DEC 8 2005 .STRONG SURFACE PRESSURE GRADIENTS ACROSS THE GRANDE RONDE VALLEY AND ARE CAUSING SOUTH WINDS TO INCREASE. ORZ049-081945- /O.NEW.KPDT.HW.A.0001.051209T0200Z-051209T2000Z/ /O.EXT.KPDT.WI.Y.0025.000000T0000Z-051209T0200Z/ GRANDE RONDE VALLEY- INCLUDING THE CITY OF...LA GRANDE 332 AM PST THU DEC 8 2005 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... ...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH FRIDAY MORNING. THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. STRONG GUSTY WINDS HAVE DEVELOPED IN THE SOUTHERN GRANDE RONDE VALLEY. WINDS WILL BE 25 TO 35 WITH GUSTS TO 50 NEAR LADD AND PYLES CANYON TODAY. LIGHTER WINDS OF 15 TO 25 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED IN THE REMAINDER OF THE GRANDE RONDE VALLEY. PRESSURE GRADIENTS WILL INCREASE THIS EVENING WITH WINDS INCREASING TO 35 TO 45 MPH WITH GUSTS TO 55 MPH NEAR LADD AND PYLES CANYON TONIGHT. LIGHTER WINDS OF 15 TO 30 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED IN THE REMAINDER OF THE GRANDE RONDE VALLEY. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 31 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. A HIGH WIND WATCH IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH OR GREATER AND OR GUSTS OF 58 MPH ARE POSSIBLE. PERSONS IN THE WATCH AREA SHOULD KEEP ABREAST OF THE WEATHER SITUATION AND BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
000 WWUS76 KPDT 081652 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 852 AM PST THU DEC 8 2005 ORZ049-090100- /O.CAN.KPDT.WI.Y.0025.000000T0000Z-051209T0200Z/ /O.CON.KPDT.HW.A.0001.051209T0200Z-051209T2000Z/ GRANDE RONDE VALLEY- INCLUDING THE CITY OF...LA GRANDE 852 AM PST THU DEC 8 2005 ...WIND ADVISORY IS CANCELLED... ...HIGH WIND WATCH REMAINS IN EFFECT FROM 6 PM PST THIS EVENING THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND ADVISORY. A HIGH WIND WATCH REMAINS IN EFFECT FROM 6 PM PST THIS EVENING THROUGH FRIDAY MORNING. PRESSURE GRADIENTS HAVE WEAKENED IN THE GRANDE RONDE VALLEY RESULTING IN DECREASING WINDS. THUS...THE WIND ADVISORY HAS BEEN CANCELLED. PRESSURE GRADIENTS WILL INCREASE SOME THIS EVENING WITH WINDS POSSIBLY INCREASING TO 35 TO 45 MPH WITH GUSTS TO 55 MPH NEAR LADD AND PYLES CANYON TONIGHT. WIND SPEEDS OF 15 TO 30 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED IN THE REMAINDER OF THE GRANDE RONDE VALLEY. A HIGH WIND WATCH IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH OR GREATER AND OR GUSTS OF 58 MPH ARE POSSIBLE. PERSONS IN THE WATCH AREA SHOULD KEEP ABREAST OF THE WEATHER SITUATION AND BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Dec 7, 2:25 PM PST, 3 hours 55 minutes earlier.
Area forecast discussion, Dec 7, 2:25 PM PST, 3 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PENDLETON OR 225 PM PST WED DEC 7 2005 .SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT...AN UPPER LEVEL DISTURBANCE CROSSING INTO SOUTHWEST OREGON WILL SEND MOISTURE INTO CENTRAL AND NORTH CENTRAL OREGON THIS EVENING. A WEB CAM AT SUN RIVER INDICATES THAN ABOUT A HALF INCH OF SNOW HAS ALREADY FALLEN. ADDITIONAL SNOW ACCUMULATIONS OF AROUND AN INCH CAN BE EXPECTED THIS EVENING IN CENTRAL OREGON...WITH SCATTERED SNOW SHOWERS WITH LITTLE OR NO SNOW ACCUMULATION IN NORTH CENTRAL OREGON. THIS SYSTEM WILL DROP SOUTH ON THURSDAY BRINGING DRYING CONDITIONS TO THESE AREAS. MEANWHILE...MODIFIED ARCTIC AIR HAS SPILLED INTO THE COLUMBIA BASIN AND SURROUNDING VALLEYS. A SURFACE LOW OVER SOUTHWEST OREGON IS AIDING IN DRAWING THIS COLD AIR SOUTHWEST INTO CENTRAL AND NORTH CENTRAL OREGON AS WELL WHERE TEMPERATURES HAVE REMAINING BELOW FREEZING THROUGHOUT THE DAY. NORTHERLY PRESSURE GRADIENTS WILL KEEP COLD AIR FILTERING INTO THESE AREAS THROUGH TOMORROW WITH AREAS OF FREEZING FOG TONIGHT AND PATCHY FREEZING FOG ON THURSDAY. SOME PATCHY FREEZING FOG MAY ALSO OCCUR TOMORROW ALONG AREA RIVERS IN THE COLUMBIA BASIN...AS WELL AS NEAR THE BASE OF THE BLUE MOUNTAINS. UPPER LEVEL HIGH PRESSURE WILL BUILD INTO THE AREA THURSDAY NIGHT THROUGH FRIDAY NIGHT. THIS WILL RESULT IN WARMING TEMPERATURES ALOFT...WHILE COLD AIR REMAINS TRAPPED IN THE VALLEYS. THIS WILL RESULT IN STRENGTHENING TEMPERATURE INVERSIONS AND WILL LEAD TO INCREASING AREAS OF FREEZING FOG AND LOW STRATUS WITH TIME ACROSS THE COLUMBIA BASIN AND SURROUNDING VALLEY/FOOTHILL LOCATIONS...AS WELL AS NORTH CENTRAL AND CENTRAL OREGON. JW .LONG TERM...SATURDAY THROUGH WEDNESDAY...GFS/ECMWF IN AGREEMENT THROUGH EARLY NEXT WEEK...WITH A STRONG RIDGE BUILDING ACROSS THE REGION. INVERSIONS WILL BE STRONGEST SATURDAY THROUGH MONDAY AS BOTH THE SURFACE AND UPPER LEVEL RIDGES ARE OVERHEAD. WILL INCREASE FOG COVERAGE TO AREAS AND EXPAND THE AREAL COVERAGE TO INCLUDE MOST ELEVATIONS BELOW 2500-3000 FEET. WILL ALSO KEEP DAYTIME TEMPERATURES QUITE LOW IN THESE AREAS...BELOW FREEZING FOR THE MOST PART...SO A SIGNIFICANT FREEZING FOG EVENT IS POSSIBLE. MTN LOCATIONS WILL SEE SOME WARMUP ABOVE THE INVERSION...BUT WITH MOST OF THESE AREAS HAVING SNOW COVER...THE WARMUP WILL BE TEMPERED DURING THE DAY...AND RADIATIONAL COOLING WILL BE SUBSTANTIAL AT NIGHT. GFS/ECMWF HINT AT A POSSIBLE BREAKDOWN OF THE RIDGE BY MIDWEEK...BUT WITH EACH RUN DELAYING THIS POSSIBILITY...WILL KEEP THE RIDGE SOLUTION THROUGH WEDNESDAY. && .AVIATION...VFR CONDITIONS WILL PREVAIL AT KPSC/KYKM/KDLS FOR THE NEXT 24 HOURS. FOR KRDM...VLIFR CONDITIONS WILL LIKELY GIVE WAY TO IFR CONDITIONS AS LOW PRESSURE CLIPS THE REGION...WITH THE VERY LOW CLOUD DECK/FOG RETURNING LATE TONIGHT AS THE PRECIPITATION EXITS TO THE SOUTH. FOR KALW...THE FOG THAT WAS OVER THE AREA THIS MORNING WAS PUSHED EASTWARD...WITH A LOW CLOUD DECK REMAINING. THIS DECK WILL REMAIN OVER THE AREA...WITH PERHAPS SOME BRIEF PERIODS OF SCATTERING OUT LATE THIS AFTN. THE FOG WILL RETURN OVERNIGHT...WITH VISIBILITIES REDUCED TO LESS THAN 1/2 MILE THURSDAY MORNING. KPDT WILL HAVE PERIODS OF BROKEN LOW CLOUDS AS WELL LATE THIS AFTN BEFORE VFR CONDITIONS PREVAIL OVERNIGHT. && .PRELIMINARY POINT TEMPS/POPS... PDT 15 27 16 28 / 0 0 0 0 ALW 17 26 17 28 / 0 0 0 0 PSC 15 30 14 29 / 0 0 0 0 YKM 18 30 15 32 / 0 0 0 0 HRI 16 30 14 29 / 0 0 0 0 ELN 15 30 14 31 / 0 0 0 0 RDM 20 28 17 32 / 60 20 0 0 LGD 15 24 16 29 / 0 0 0 0 5J0 16 33 11 34 / 10 10 0 0 DLS 25 33 22 36 / 10 0 0 0 && .PDT WATCHES/WARNINGS/ADVISORIES... OR...NONE. WA...NONE. && TI:GGG FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT... WWW.WEATHER.GOV/PENDLETON 86/89/89
Hazardous weather outlook, Dec 7, 5:33 PM PST, 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
533 PM PST WED DEC 7 2005
WAZ024-501-502-026>030-ORZ041>044-049-050-501>506-081315-
EAST SLOPES OF THE CENTRAL CASCADES-
EAST SLOPES OF THE SOUTHERN CASCADES-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS-EASTERN COLUMBIA RIVER GORGE OF OREGON-
NORTH CENTRAL OREGON-CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-JOHN DAY BASIN-
OCHOCO-JOHN DAY HIGHLANDS-
533 PM PST WED DEC 7 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.
.DAY ONE...TONIGHT
SNOW
CENTRAL OREGON
A WEATHER SYSTEM MOVING THROUGH CENTRAL OREGON WILL BRING 2 TO 5
INCHES OF SNOW TO DESCHUTES COUNTRY FROM REDMOND SOUTH AND WESTWARD
AND 1 TO 2 INCHES ELSEWHERE IN DESCHUTES COUNTY. LITTLE IF ANY SNOW
ACCUMULATION IS EXPECTED ELSEWHERE.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
HIGH PRESSURE WILL BE OVER THE PACIFIC NORTHWEST FOR THE REST OF THE
WEEK. PATCHY FOG AND FREEZING FOG WILL DEVELOP AND SLOWLY EXPAND IN
THE COLUMBIA BASIN DURING THE PERIOD.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE LIKELY.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:
WWW.WRH.NOAA.GOV/PENDLETON/CURRENTHAZARDS/HWO.HTML
ALL LETTERS IN THE ABOVE URL ARE LOWER CASE...EXCEPT THE H IN
CURRENTHAZARDS.The office that day
Everything else NWS Pendleton, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 7, 4:50 PM PST | Snow Advisory | PDT | 6 hr | |
| Dec 8, 2:34 PM PST | Air Stagnation Advisory | PDT | Gilliam, Morrow, Sherman, Umatilla, Union, Wallowa and 1 more | 10 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.